ADVERTISEMENT

Q. Why am I not getting my periods after taking Primolut and I-pill tablets?

Answered by
Dr. Monica Mathur
and medically reviewed by Dr. Chithranjali Ravichandran
This is a premium question & answer published on Dec 14, 2021

Hi doctor,

I am a 37-year-old female. I took a Primolut tablet before 11 days for one week to postpone my periods (periods were due before seven days). I took my last Primolut before 11 days. We had unprotected sex before nine days. Because of fear, I took I-pill before six days. I have not got my periods yet. The pregnancy test is negative. I am stressed with this delay in getting my periods. Kindly help.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

As you have taken I-pill (Levonorgestrel IP) during the same month of Primolut (Norethisterone acetate), it has changed your body's hormonal milieu, so the next period is unexpected. You will get your periods within ten to fifteen days and revert in case of any queries.

Hi doctor,

Thank you for answering. Can I get pregnant because the intercourse happened just two days before the due date for periods? Do I need to wait or induce my periods with medicine? Please suggest what medicine I can take.

#

Hello,

Welcome back to icliniq.com.

As per your information, you had intercourse two days before your due date for periods, and you took I-pill one day after the due date, that is, on the third day after intercourse. As you were already taking Primolut, I do not have much doubt that you may become pregnant. But now, if you get intercourse in the next seven days, the chances of pregnancy are there. You can take any precautionary measure to avoid pregnancy, like using a condom for extra protection. The next due date of your periods is uncertain, and it will come within 10 to 15 days.

Hi doctor,

Thank you for answering.

I took I-pill 70 hours before unprotected sex. No sex happened before and after that. I am only worried about the hormonal imbalance that caused a delay in my periods. And I am negative for a pregnancy test.

#

Hello,

Welcome back to icliniq.com.

No need to worry.

You can expect your periods within 15 days.

Hi doctor,

Thank you for answering. Would you please suggest some medication to induce my periods? I feel bloated, and I have cramps and white discharge. I want to get them the earliest, kindly help.

#

Hello,

Welcome back to icliniq.com.

As you have already taken Primolut N and I pill in the same month, these hormonal preparations change the hormone level of your body. Giving you more medications will further aggravate the situation, and secondly, they will not affect your body. I would suggest you wait at least 15 days for your next menstrual bleeding to occur.

As far as your bloating and white discharge is concerned, this basically indicates that you have a low immunity level. I would suggest you the following:

1. Tablet Flucon (Fluconazole) 150 mg on alternate days for three days.

2. Candid (Clotrimazole) cream locally every night for seven days.

Hi doctor,

Thank you for answering.

I can wait. I am only depressed with this delay, and that affects me badly. I have mood swings and am stressed all the time. I hope I will get them as soon as possible.

#

Hello,

Welcome back to icliniq.com.

I would suggest you to have plenty of fruits and and salads. Regards.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Could delayed periods be a sign of early onset of menopause?

.. have been regular with your menses these years and this is the first episode at 53 years of age when the menses have been delayed by two weeks, the causes can be a possible initiation of perimenopausal stage where menses are often delayed for a mo...   Read full

While using contraceptive pill, will I remain protected during pill free days?

I guess you are taking combination pill that is hormonal contraceptives containing both estrogen and progestin (synthetic progesterone) ... Regularity and punctuality are very important with regard to hormonal contraceptive pills for best results ......   Read full

Does a contraceptive pill affect periods?

Hi doctor, Are contraceptive pills safe to take ...  Does taking contraceptive pills completely reduce the chances of pregnancy or is there still some chance ...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»
Nighttime Skin Routine for Clear Skin
A skin that gets all the attention during the day requires a chance to repair, rejuvenate and replenish from day damage ...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.